# SDR 2003F00272

- Difficulty date: April 4, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNUSUAL NOISE COMING FROM RUDDER ACTUATOR DURING MANUAL OPERATION.  RUDDER QUADRANT BELLCRANK RUBBING ON CABLE GUIDE.  SUPPORT MOUNT HOLE TOO BIG FOR PIVOT BUSHING.  GULFSTREAM RESEARCHING REASON FOR DEFECT.  (M)
